Full Text: PDF
Received June 19, 2017; Accepted December 20, 2017; Published January 18, 2018
Abstract. The aim of this paper is to extend the applicability of the secant-type method investigated in Galperin (2014) based on restricted convergence domain. Optimality of the secant methods are also presented in this study.
How to Cite this Article:
Ioannis K. Argyros, Santhosh George, Extended optimality of the secant method on Banach spaces, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 3, pp. 1-6.